# SDR SWAA2021080200645

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS-AED; AFT GALLEY OVERHEAD LIGHT; AND BIN RAIL LIGHTS AT 16 FED AND 18 FED COME ON MOMENTARILY AND EXTINGUISH WITHIN 5 SECONDS. DUPLICATED SEVERAL TIMES / [01] REMOVED AND REPLACED BATTERY PACK M1672 AND PERFORMED INSTALLATION TEST PER AMM 33-51-06-960-805 CHECKED GOOD; [02] VERIFIED R AND R OF THE EMERGENCY LIGHT BATTERY M1672 PER AMM 33-51-06-960-805 CHECKED GOOD
